Analysis of a Slippage Test for the Chisquared Distribution

Douglas M Hawkins

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)11-17
JournalSouth African Statistical Journal
Volume6
StatePublished - 1972

Cite this

Analysis of a Slippage Test for the Chisquared Distribution. / Hawkins, Douglas M.

In: South African Statistical Journal, Vol. 6, 1972, p. 11-17.

Research output: Contribution to journalArticle

@article{f6e12e1cfeac4984ba6f709a10b17174,
title = "Analysis of a Slippage Test for the Chisquared Distribution",
author = "Hawkins, {Douglas M}",
year = "1972",
language = "English",
volume = "6",
pages = "11--17",
journal = "South African Statistical Journal",

}

TY - JOUR

T1 - Analysis of a Slippage Test for the Chisquared Distribution

AU - Hawkins, Douglas M

PY - 1972

Y1 - 1972

M3 - Article

VL - 6

SP - 11

EP - 17

JO - South African Statistical Journal

JF - South African Statistical Journal

ER -